Go to page
 

Bibliographic Metadata

Title
The Lie algebra structure of nonlinear evolution equations admitting infinite dimensional abelian symmetry groups
AuthorFuchssteiner, Benno
Published in
Progress of Theoretical Physics, Kyoto, 1981, Vol. 1981, page 861-876
Place and Date of Creation2009
LanguageEnglish
Document TypesJournal Article
URNurn:nbn:de:hbz:466:2-2269 
Files
The Lie algebra structure of nonlinear evolution equations admitting infinite dimensional abelian symmetry groups [0.66 mb]
Links
Reference
Classification